Journal of Symbolic Logic

Forcing indestructibility of set-theoretic axioms

Bernhard König

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Various theorems for the preservation of set-theoretic axioms under forcing are proved, regarding both forcing axioms and axioms true in the Lévy collapse. These show in particular that certain applications of forcing axioms require to add generic countable sequences high up in the set-theoretic hierarchy even before collapsing everything down to ℵ₁. Later we give applications, among them the consistency of MM with ℵω not being Jónsson which answers a question raised in the set theory meeting at Oberwolfach in 2005.

Article information

Source
J. Symbolic Logic, Volume 72, Issue 1 (2007), 349-360.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1174668399

Digital Object Identifier
doi:10.2178/jsl/1174668399

Mathematical Reviews number (MathSciNet)
MR2298486

Zentralblatt MATH identifier
1128.03043

Subjects
Primary: 03E35: Consistency and independence results 03E50: Continuum hypothesis and Martin's axiom [See also 03E57]

Keywords
Forcing axioms transfer principles

Citation

König, Bernhard. Forcing indestructibility of set-theoretic axioms. J. Symbolic Logic 72 (2007), no. 1, 349--360. doi:10.2178/jsl/1174668399. https://projecteuclid.org/euclid.jsl/1174668399


Export citation